# SDR SWAA2021021542074

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF HAS A PUNCTURE ON THE UPPER SURFACE / AFT CABIN FLOOR PANEL 241ABF WITH A PUNCTURE ON THE UPPER SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-1.
